Počet záznamů: 1  

Bounded solutions to systems of nonlinear functional differential equations

  1. SYS0499722
    LBL
      
    01000a^^22220027750^450
    005
      
    20200514221346.5
    017
      
    $2 DOI
    100
      
    $a 20190114d m y slo 03 ba
    101
      
    $a eng $d eng
    102
      
    $a IL
    200
    1-
    $a Bounded solutions to systems of nonlinear functional differential equations
    215
      
    $a 25 s.
    463
    -1
    $1 001 cav_un_epca*0290676 $1 011 $a 0793-1786 $1 200 1 $a Functional Differential Equations $v Roč. 25, 1-2 (2018), s. 65-89
    610
      
    $a nonlinear functional differential equations
    700
    -1
    $3 cav_un_auth*0100661 $i Diferenciální rovnice a teorie integrálu $j Differential Equations and Theory of Integral $l DETI $w Differential Equations and Theory of Integral $4 070 $a Hakl $b Robert $p MU-W $o Diferenciální rovnice a teorie integrálu $y CZ $z K $T Matematický ústav AV ČR, v. v. i.
    701
    -1
    $3 cav_un_auth*0278940 $4 070 $a Vacková $b J. $y CZ
    856
      
    $u https://www.functionaldifferentialequations.com/index.php/fde/article/view/649
Počet záznamů: 1